# SDR IPXA12573623

- Difficulty date: May 2, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N280085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT WING INBD AFT FLAP UNDER SIDE INBD EDGE IS DEAMINATED. REPAIRED FLAP IAW SRM 51-70-04 CURED AT 350 DEGREE FOR 150  MINUTES.
